# SDR UALA2011112706488

- Difficulty date: November 24, 2011
- Submitted: December 19, 2011
- Operation: Air carrier
- Aircraft: N177UA
- Make and model: Boeing 747422
- Aircraft serial: 24384
- Aircraft time: 88,831 hours, 10,849 cycles
- Engine: Pwa PW4056
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Circuit Breaker
- Condition: Tripped
- Location: Galley
- Stage of operation: TX
- How discovered: O
- Nature of condition: M
- Precautionary procedure: D

## Discrepancy

AFT GALLEY CIRCUIT BREAKER 51 POPPED ON TAXI OUT.  PANEL BEHIND CIRCUIT BREAKER IS EXTREMELY HOT.  CIRCUIT BREAKERS PULLED AND COLLARED.  OPENED C-B PANEL. NO EVIDENCE OF OVERHEATING COMPONENTS. OK REF SWPM 20-10-06 P4.  PERFORMED VISUAL INSPECTION THE WIRE OF G5 GALLEY CIRCUIT BREAKER PANEL AND THE STATUS IS NORMAL. OPS CHECKED GALLEY EQUIPMENT 2 HOURS AND TEST PASSED. NO HOT TEMP NOTED.
